# SDR HALA2017121800300

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,315 hours, 2,816 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL T TANK XFER FAULT ECAM FOR 2 MIN FUEL 15880 0 FUEL IN T TANK.  ACCOMPLISHED TSM 28-27-00-810-829-A.FCMS FUEL VALVES TEST OK IAW AMM 28-51-00-710-801.FCMS BITE TEST OK, IAW AMM 28-51-00-740-801.  ACFT OK FOR SERVICE.
